The Hilbert Modular Surface for the Ideal (...5) and the Horrocks-Mumford Bundle.
Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 95-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__198_3_173913,
author = {H. Lange and K. Hulek},
title = {The {Hilbert} {Modular} {Surface} for the {Ideal} (...5) and the {Horrocks-Mumford} {Bundle.}},
journal = {Mathematische Zeitschrift},
pages = {95--116},
year = {1988},
volume = {198},
number = {3},
zbl = {0665.14015},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173913/}
}
H. Lange; K. Hulek. The Hilbert Modular Surface for the Ideal (...5) and the Horrocks-Mumford Bundle.. Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 95-116. http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173913/